# SDR CALA2014040100413

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER LT FUSELAGE BETWEEN STRINGERS 26 - 27L BS 510.   FOUND TO BE WITHIN SRM 53-00-01 LIMITS.  ACCOMPLISHED DOUBLER REPAIR BETWEEN BS 503 - 513 & STRINGERS 26 - 28L IAW ECRA 5331-01843.
